Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Prenatal.....

I stopped taking my prenatal vitamins, because I am trying to stop breastfeeding, and I find when I take them, I develop more milk. But now I am extremely tired. Is this an effect of not taking prenatals????
I have stopped and can barely get up before 11.

Answer Question
 
Anonymous

Asked by Anonymous at 4:19 PM on Jan. 27, 2011 in Health

Answers (6)
  • Maybe you need the iron in them?
    Charis76

    Answer by Charis76 at 4:36 PM on Jan. 27, 2011

  • TALK TO THE DOCTOR FOR HIS OPINION
    GlitteribonMom

    Answer by GlitteribonMom at 4:36 PM on Jan. 27, 2011

  • I didn't have this side effect when I stopped taking the prenatal vitamins, but then again, everyone's body reacts differently. Could it also be you are still getting up in the middle of the night, taking care of an infant (maybe another child/children), plus housechores, etc? Try going to bed earlier and a very strong cup of expresso in the morning.
    Olivia4116

    Answer by Olivia4116 at 4:37 PM on Jan. 27, 2011

  • It is very possible that this is due to not taking the vitamins anymore. Talk to your doctor
    MChildressDem

    Answer by MChildressDem at 4:38 PM on Jan. 27, 2011

  • Thanks ladies, I will talk to my Ob, and purchase some more until my appointment. Thanks again
    Anonymous

    Comment by Anonymous (original poster) at 4:42 PM on Jan. 27, 2011

  • Prenatals are just vitamins. It could be that you need those extra vitamins and just keep taking a vitamin. It won't hurt.
    Baby4us09

    Answer by Baby4us09 at 6:51 PM on Jan. 28, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
What is going on with my button? adult content

Next question overall (Relationships)
in same boat?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN